# SDR ASAA2019071030014

- Difficulty date: July 10, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 3,409 hours, 957 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7520 · Engine Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 HP TIP CTL FAULT MESSAGE OPENED, THEN CLOSED ON CLIMB. GROUNDED - YES. PERFORMED TSM TASK 75-31-00-710-081-A STEPS 4.B (1) (A) (B) (C) AND 4.B (2) (A) (B) (C), CLEANED BOTH RECETACLES. NO HELP. VERIFIED FAULT, RELEASED PER MEL 75-21-01, ACCOMPLISHED MAINT PROCEDURES HPTACC VALVE LOCKED CLOSED. MEL LOG UPDATED. PLACARD INSTALLED. SEAMC AUTHORIZED.
